Three-point controllability of stationary Pfaffian systems
Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2082-2086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_12_a8,
author = {O. V. Khramtsov},
title = {Three-point controllability of stationary {Pfaffian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2082--2086},
year = {1985},
volume = {21},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_12_a8/}
}
O. V. Khramtsov. Three-point controllability of stationary Pfaffian systems. Differencialʹnye uravneniâ, Tome 21 (1985) no. 12, pp. 2082-2086. http://geodesic.mathdoc.fr/item/DE_1985_21_12_a8/